Illinois, 2021

Tornadoes and Flooding in Illinois, June 20 to 21, 2021

June 20 to 21, 2021 · NWS LOT · 25 events in 6 counties and zones

A line of severe thunderstorms moved across northern Illinois during the late evening of June 20th and the early morning of June 21st producing wind damage and three tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
11
Property damage
None recorded
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

A line of severe thunderstorms moved across northern Illinois during the late evening of June 20th and the early morning of June 21st producing wind damage and three tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jun 20, 5:35 PM CST, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 20, 5:35 PM CST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
635 PM CDT Sun Jun 20 2021

.MESOSCALE DISCUSSION...
203 PM CDT

The MCV we have been monitoring since daybreak is struggling to
maintain a consistent footprint of deep convection as it enters
west- central Illinois early this afternoon. Even with these radar
trends, conditions continue to destabilize south of the warm
front, which is now analyzed to be roughly from northern La Salle
County eastward between I-80 and I-88 into extreme northwest
Indiana. Deep-layer shear of 40kt+ remains present with 50-60kt of
mid-level flow per KLOT VWP.

The lack of increasing convection suggests low-level capping may
be a little more robust that previously thought, likely owing to
slower heating from the cirrus canopy filtering overhead since
this morning. With this complex mesoscale set-up, CAMs
unsurprisingly continue to struggle. However, the trend of hourly
CAMs to quickly re-develop convection as the MCV enters the CWA is
entirely plausible if the CAP is indeed taking longer to erode.

We now have to focus on the prospect that the afternoon
convection does not fully materialize and determine the
implications as we move into this evening. With minimal convection
this afternoon, the low- level air mass should quickly recover on
a developing 50kt+ LLJ. So, round two of potential severe
convection along the cold front mid to late evening is still in
play, with pockets of damaging winds and perhaps embedded QLCS
tornadoes near and south of the warm front.

Kluber

&&

.SHORT TERM...
344 PM CDT

Through Monday night...

Convection from this evening's expected activity should be clear of
the area by morning with the passage of the frontal zone, but
additional daytime showers could develop as the strong upper vort
lobe swings through during the period of peak afternoon heating. Low
levels will be well mixed and unstable given the breezy northwest
winds, but any convection that manages to develop should be
relatively shallow given a projected warm nose around the 700mb
level.  Thus thunderstorms appear to be less likely relative to
isolated showers.  In addition, with the cooler and drier airmass,
afternoon heat indices should be 10 to 20 degrees below today's
values. Actual highs will only reach the upper 60s to lower 70s.

Lenning

&&

.LONG TERM...
344 PM CDT

Tuesday through Sunday...

Northwest and westerly low level flow around a surface ridge
passing to our south will support cooler and drier conditions
continuing into Tuesday. A warmer and more humid airmass then
returns for Wednesday as the ridge moves into the Ohio Valley and
winds turn more southerly again. Weak disturbances in mid and
upper level flow may support a small chance of precip Tuesday
night into early Wednesday for northern portions of the area. By
Thursday afternoon and especially into Friday, models are showing
a more pronounced upper disturbance with a corresponding surface
low and frontal zone. The peak period for associated shower and
thunderstorm activity appears to be late Thursday through
Friday...with the weekend showing typical summertime heat with
slight chances of storms. The timing of these features through the
area could of course change, which would also influence the
weekend outlook.

Lenning

&&

.AVIATION...
For the 00Z TAFs...

Aviation Forecast Concerns:

* Thunderstorms, possibly strong to severe expected mid-evening
  through midnight or so.

* Period of MVFR ceilings behind a cold front late tonight into
  Monday morning.

* Gusty northwest winds behind the cold front late tonight,
  remaining breezy and turning more northerly Monday. Winds may
  shift northeast later in the afternoon at the Chicago metro
  terminals.

Cloud shield associated with a mid-level disturbance (convectively
enhanced short wave/MCV) suppressed surface warming and resulting
low level instability just enough to keep strong convection from
developing across the terminals this afternoon. Strong-severe
thunderstorms which have developed off to the east across Lake
Michigan and points east/southeast will continue to move away from
the terminals to the east early this evening. A period of
subsidence in the wake of this mid-level circulation should keep
weather conditions tranquil through the early evening hours. Only
concern in the immediate term is a weak outflow boundary which
will drift southwest across KORD shortly, and may provide a short
period (an hour or so) of northeast winds less than 10 kts.
Gradually increasing south-southwest flow should then push this
back north/northeast of the field.

Attention then turns back to the west/northwest to an area of
thunderstorms which have developed along a cold front across
northeastern and central IA. While today's cloud cover and
lingering cool pool from earlier showers have had a stabilizing
effect on the low level air mass across much of northern IL,
increasing southerly flow is expected to help allow some recovery
ahead of the line of approaching storms. Along with decent forcing
for ascent ahead of the cold front and an approaching upper level
trough, this is expected to allow storms to continue to push east
into the area after 02-03Z. Additional elevated showers or storms
may also develop ahead of this as the low level jet increase warm
advection above the more stable boundary layer. Therefore it does
appear that a threat of thunderstorms will exist across the
terminals from mid-evening through or a little after midnight,
with some potential for gusty winds with the stronger cells.

South-southwest winds are expected to gradually increase a bit
this evening ahead of the cold front, and then become quite gusty
from the northwest late tonight behind the front. Winds could
initially gust near 30 kts during the pre-dawn hours, then very
slowly ease into Monday morning/midday. Winds will likely turn
more northerly (and probably north-northeasterly for Chicago
terminals) Monday afternoon. In the cold advection behind the cold
front a period of MVFR ceilings is likely into Monday morning,
before cloud bases gradually improve to VFR and scatter out by
midday or early Monday afternoon.

Ratzer

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...Beach Hazards Statement...INZ001-INZ002...7 AM Monday to 10 PM
     Monday.

LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742...1 AM Monday to 3
     PM Monday.

     Small Craft Advisory...LMZ743-LMZ744-LMZ745...1 AM Monday to 10
     PM Monday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 20, 3:33 PM CST, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
433 PM CDT Sun Jun 20 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-212145-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
433 PM CDT Sun Jun 20 2021 /533 PM EDT Sun Jun 20 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
  Limited Tornado risk. Limited hail risk...up to quarters.
  Elevated damaging wind risk...up to 70 mph.
  Limited Flooding Risk.

DISCUSSION...

 The first round of convection that was expected during the
 daytime hours today has had a really hard time developing so far,
 but the second round is starting to pop up ahead of a cold front
 across Iowa and Missouri. The atmosphere will remain favorable
 for severe thunderstorm development, but the best focus now
 appears to be later this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Limited Thunderstorm Risk.
  Limited Non Thunderstorm Wind Risk.
Tuesday...
  Limited Thunderstorm Risk.
Thursday through Saturday...
  Elevated Thunderstorm Risk.

DISCUSSION:

 There is a small chance of storms areawide Monday and mainly
 north by late Tuesday but coverage on both days should be very
 limited.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed this evening.

GENERAL STORM MOTION OF THE DAY:

 Moving toward the east at 40 mph.

LMZ740>745-212145-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
433 PM CDT Sun Jun 20 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.
  Elevated Thunderstorm Risk...with an associated:
     Limited Waterspout Risk.
     Limited hail risk...up to quarter size.
     Elevated thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Hazardous conditions for small craft are likely.
Tuesday...
  Limited Thunderstorm Risk.
Thursday and Friday...
  Elevated Thunderstorm Risk.
Saturday...
  Limited Thunderstorm Risk.

Lenning

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

The radar

The Chicago radar (KLOT), 39 km away, was scanning. The volume nearest the first event began at 02:18 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 4 tornado, 3 flood, 2 heavy rain. Local standard time, as filed.

Heavy Rain, Du Page

When
June 20, 8:20 PM CST to 9:30 PM CST
Where
Du Page County, 1.69 mi WSW of Wayne Center
Reported by
CoCoRaHS
Coordinates
41.940, -88.200

Rainfall of 2.10 inches was measured in 70 minutes.

Thunderstorm Wind, Lee

When
June 20, 9:16 PM CST
Where
Lee County, Steward
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.850, -89.020

Photos shared on social media showed two small trees snapped in half.

Thunderstorm Wind, De Kalb

When
June 20, 9:22 PM CST
Where
De Kalb County, 0.94 mi WNW of Hinckley
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.773, -88.658

Tree damage was reported along Somonauk Road near Hinckley.

Heavy Rain, Cook

When
June 20, 9:37 PM CST to 10:37 PM CST
Where
Cook County, 2.58 mi SW of Mt Prospect
Reported by
Public
Coordinates
42.040, -87.960

Rainfall of 3.16 inches was measured in about an hour.

Thunderstorm Wind, Kane

When
June 20, 9:46 PM CST
Where
Kane County, (Arr) Aurora Municipal Airport
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
41.770, -88.470

Thunderstorm Wind, Kane

When
June 20, 9:46 PM CST to 9:50 PM CST
Where
Kane County, Kaneville to North Aurora
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.830, -88.520

Several trees were blown down between Kaneville and North Aurora.

Thunderstorm Wind, Kane

When
June 20, 9:50 PM CST
Where
Kane County, 2.87 mi NNW of Montgomery
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.766, -88.379

Tree damage was reported near Galena Boulevard and Canterbury Road.

Thunderstorm Wind, Cook

When
June 20, 9:51 PM CST
Where
Cook County, 1.24 mi NE of (O6c) Schaumburg Regional Airport
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
42.000, -88.080

Thunderstorm Wind, Du Page

When
June 20, 9:52 PM CST
Where
Du Page County, 0.53 mi W of Addison
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.930, -88.000

The roof and gutter of a house were damaged by a fallen tree. Numerous tree limbs were blown down nearby.

Tornado, Du Page

When
June 20, 9:54 PM CST to 9:55 PM CST
Where
Du Page County, 0.6 mi E of Addison to 1 mi ESE of Addison
Rating
EF0
Path length
0.4 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
41.929, -87.978

Based on an eyewitness account and damage seen during an NWS storm survey, it was determined a brief tornado with peak winds of 70 mph touched down at the intersection of Lake Street and Villa Avenue. The tornado was on the ground for less than one minute and produced sporadic tree damage along its track. A gazebo was lifted and flipped over a fence. The tornado ended near McNair Avenue.

Tornado, Du Page

When
June 20, 10:02 PM CST to 10:21 PM CST
Where
Du Page County, 2.88 mi SW of Naperville to 0.91 mi SSE of Burr Ridge
Rating
EF3
Path length
14.8 mi
Path width
600 yd
Continued into
Cook, Il (LOT)
Injuries
11 direct, 0 indirect
Reported by
NWS Storm Survey
Coordinates
41.745, -88.195

A tornado with peak winds of 140 mph touched down just south of 75th Street, west of Book Road in the western portion of the Springbrook Prairie Forest Preserve. The near continuous damage path started near Plainfield-Naperville Road and Sheppey Court where considerable tree damage occurred. Significant tree damage began just east of Modaff Road with trees snapped and others uprooted along Quall Drive. Significant tree damage occurred near Verdin Lane with trees uprooted, trunks snapped and large tree limbs broken and tossed into homes. Damage to homes in this area appeared to be primarily due to falling trees. Tree damage continued through Killdeer Drive and along Bailey Road. Damage to roofs occurred to some homes in this area. Several utility poles were blown down on Bailey Road, between Lighthouse Drive and Coach Drive. Windows were broken and debris was embedded in stucco on a southside wall of an apartment building on the southeast corner of Bailey Road and Coach Drive. The tornado gradually intensified east of Naper Boulevard. Large trees were snapped just east of Naper Boulevard along Bailey Road. One fell onto a home causing roof damage. Naperville Fire Station #2 was damaged.

The tornado jogged to the northeast and began to increase in width with tree damage continuing through Fender Road, where roof and wall damage occurred to a home from a falling tree. Tree damage continued through Clemson Drive and Wehrli Road. Widespread tree damage occurred near 77th Street where one car was flipped over and a second car was damaged by debris. Roof and siding damage occurred to homes and a garage wall was removed. A garage door was blown in and a wall was destroyed on Siebert Court. The tornado destroyed a home on Princeton Circle. The house completely collapsed with debris deposited to the northeast, though homes on either side remained standing with only minor damage. It is at this location that the tornado reached peak intensity of EF3. In the same block, considerable damage occurred to roofs of several nearby homes. Damage to homes continued along Nutmeg Lane to Shady Grove Court, including the removal of walls on the second floor of at least one home and roofing damage to several others. The tornado increased in width as it moved between 75th and 79th Streets, destroying garages and lifting roofing of an apartment complex along Gladstone Drive. Considerable tree damage also occurred in the Green Valley Forest Preserve as the tornado crossed Greene Road.

The tornado continued east across Route 53 with tree and roof damage noted. More significant damage began again near Woodridge Drive. Several homes were damaged with large trees uprooted or snapped. Multiple fences were also blown down. Damage to homes continued near Evergreen Lane and James Court where several homes suffered significant roof and second story damage. The tornado crossed Interstate 355 where a large portion of a traffic sign on southbound Interstate 355 was ripped off two steel posts. The missing section of the traffic sign was found in a pond in the Lake Ridge Club, between 79th Street and 81st Street, east of Madison Street in Burr Ridge, nearly 6 miles from its original location.

Significant damage occurred to homes and apartment buildings east of Interstate 355 between Country Club Drive and Egerton Drive. Some roofs were completely removed. Tree and roof damage continued along Pine Drive and Britten Street. The tornado began to increase in width again as it crossed Lemont Road where a warehouse building was damaged. Tree and roof damage continued through Highland Avenue, Plainfield Road, Bailey Road and Cass Avenue. At least one apartment building suffered significant roof damage along Lakeview Drive. East of Cass Avenue, the tornado produced mainly tree damage, crossing Interstate 55, then Route 83 and then moving east along 83rd Street. Damage occurred to several dozen homes in Burr Ridge. The tornado crossed into Cook County near 83rd Street.

In Naperville, 231 structures reported some level of damage. One home was completely destroyed, 19 were declared uninhabitable and 143 sustained major damage. In Woodridge, 640 structures were damaged, including 31 homes that were uninhabitable and 157 that sustained major damage. In Darrien, 2 homes were damaged and 1 was uninhabitable. In Burr Ridge, 50 homes were damaged. A total of 11 people were injured, including a woman who was 6 months pregnant and was critically injured. She lost her unborn baby as the result of her injuries.

Thunderstorm Wind, Will

When
June 20, 10:05 PM CST
Where
Will County, 3 mi NW of Plainfield
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.661, -88.241

Tree damage was reported on the northwest side of Plainfield.

Thunderstorm Wind, Will

When
June 20, 10:06 PM CST to 10:08 PM CST
Where
Will County, 2.01 mi SW of Plainfield to 1.22 mi S of Plainfield
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.612, -88.231

Sporadic minor tree damage consistent with straight line winds occurred in the vicinity of Meadow Lane between 143rd Street and Lockport Street, east to Route 59.

Thunderstorm Wind, Cook

When
June 20, 10:06 PM CST
Where
Cook County, 0.2 mi ESE of Albany Park
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.969, -87.726

Tree damage was reported in Albany Park.

Tornado, Will

When
June 20, 10:08 PM CST to 10:14 PM CST
Where
Will County, 1.16 mi S of Plainfield to 1.12 mi N of Crest Hill
Rating
EF0
Path length
4.8 mi
Path width
200 yd
Reported by
NWS Storm Survey
Coordinates
41.613, -88.203

A tornado with peak winds of 85 mph touched down near the intersection of Route 59 and Route 126, just north of downtown Plainfield. Numerous large tree limbs and a few trees were blown down in a neighborhood south of Route 126 and north of Lockport Street. A tree limb was impaled into a home on Hawthorn Circle. Minor tree damage occurred in the Lake Renwick Preserve. The tornado crossed Interstate 55 with a path of sporadic tree damage in the Fieldstone neighborhood of Romeoville near Helen Drive. Tree damage occurred in the Mistwood Golf Club including tree limbs removed from the top of trees. A narrow path of concentrated tree damage occurred near Rosemarie Lane. The tornado lifted in the vicinity of Thomas Drive just east of Weber Road.

Thunderstorm Wind, Will

When
June 20, 10:10 PM CST
Where
Will County, Bolingbrook
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.700, -88.070

Tree damage was reported in Bolingbrook.

Thunderstorm Wind, Cook

When
June 20, 10:10 PM CST
Where
Cook County, 0.69 mi N of Oak Park
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.900, -87.780

Tree damage was reported.

Thunderstorm Wind, Du Page

When
June 20, 10:15 PM CST to 10:16 PM CST
Where
Du Page County, 1 mi W of Downers Grove to 1 mi E of Downers Grove
Measured
60 kt (69 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.810, -88.029

Several trees were blown down in Downers Grove.

Flood, Cook

When
June 20, 10:15 PM CST to June 21, 1:30 AM CST
Where
Cook County, 2.84 mi W of Elk Grove Village to 2.77 mi WSW of Elk Grove Village
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.995, -88.025

Standing water covered two lanes of Interstate 290 at Devon Avenue. One vehicle was stalled.

Thunderstorm Wind, Du Page

When
June 20, 10:17 PM CST to 10:18 PM CST
Where
Du Page County, 0.84 mi WSW of Westmont to 0.34 mi SE of Westmont
Measured
60 kt (69 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.796, -87.985

Several trees were blown down in Westmont.

Tornado, Cook

When
June 20, 10:21 PM CST to 10:25 PM CST
Where
Cook County, 0.91 mi SSW of Burr Ridge to 0.23 mi SSW of Willow Springs
Rating
EF3
Path length
2.8 mi
Path width
600 yd
Reported by
NWS Storm Survey
Coordinates
41.737, -87.915

A tornado which touched down in Naperville and moved across far southern DuPage County crossed into Cook County near 83rd Street. The tornado produced only tree damage along its path in Cook County and the tornado ended near the Buffalo Woods just east of Forest Avenue.

Flood, Du Page

When
June 20, 10:30 PM CST to June 21, 1:30 AM CST
Where
Du Page County, 0.92 mi NE of Elmhurst to 1.24 mi ENE of Elmhurst
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.909, -87.927

Ramp flooding was reported at the interchange of Interstate 290 and North Avenue.

Thunderstorm Wind, Cook

When
June 20, 10:40 PM CST
Where
Cook County, 0.62 mi ESE of Elsdon
Measured
60 kt (69 mph) estimated gust
Reported by
Newspaper
Coordinates
41.797, -87.709

Numerous tree limbs were blown down. A tree limb broke a window. Some trees were snapped near the top.

Flood, Cook

When
June 20, 10:40 PM CST to June 21, 1:30 AM CST
Where
Cook County, 1.41 mi W of Brighton Park to 1.16 mi W of Brighton Park
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
41.823, -87.727

Flooding blocked two lanes of Interstate 55 near Pulaski Avenue.

Thunderstorm Wind, Will

When
June 20, 10:50 PM CST
Where
Will County, Crete
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.450, -87.630

Trees and power lines were blown down.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2021Every state in 2021This day in weather historyThe tornado archive for Illinois, 2021Warnings in Illinois, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 960733, 959221, 958159, 960732, 958157, 958163, 958160, 958158, 960417, 960421, 960280, 958166, 959215, 960746, 960214, 958165, 960740, 958161, 960743, 958162, 960282, 960742, 960737, 960744, 960738.